# SDR COMA0060794

- Difficulty date: October 1, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 10,078 hours, 9,596 cycles
- System (JASC): 2610 · Detection System
- Part: Controller
- Part number: 47259701
- Part serial: 0174
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 10,078 hours, 9,596 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CARGO SMOKE WARNING FIRE BOTTLES DISCHARGED.  REPLACED FIRE DETECTION CONTROLLER.
